To model the impact of the business cycle, this paper develops a tractable dynamic term structure model under diffusion and regime shifts with time varying transition probabilities. The model offers flexible parameterization
of the market prices of risk, including the price of regime switching risk. Closed form solutions for the term structure of interest rate are obtained for both a ffine- and quadratic-type models using log-linear approximation.
First published in Contemporary Mathematics in 351, published by the American Mathematical Society. This is the publisher's version, also available electronically from http://www.ams.org/mathscinet-getitem?mr=2076555.
Shu Wu, Yong Zeng. 2004. "A ffine Regime-Switching Models for Interest Rate Term Structure." Contemporary Mathematics, 351:375–386. http://www.ams.org/mathscinet-getitem?mr=2076555